Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the structure and ideal theory of complete local rings


Author: I. S. Cohen
Journal: Trans. Amer. Math. Soc. 59 (1946), 54-106
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1946-0016094-3
MathSciNet review: 0016094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, On the theory of local rings, Ann. of Math. vol. 44 (1943) pp. 690-708. MR 0009603 (5:171d)
  • [2] I. S. Cohen and A. Seidenberg, Prime ideals and integral dependence, to appear in Bull. Amer. Math. Soc. MR 0015379 (7:410a)
  • [3] H. Hasse and F. K. Schmidt, Die Struktur diskret bewerteter Körper, J. Reine Angew. Math. vol. 170 (1934) pp. 4-63. MR 0139510 (25:2942)
  • [4] W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, IV 3, Berlin, 1935.
  • [5] -, Zum Dimensionsbegriff der Idealtheorie (Beiträge zur Arithmetik kommutativer Integritätsbereiche, III), Math. Zeit. vol. 42 (1937) pp. 745-766.
  • [6] -Potenzreihenringe (Beiträge zur Arithmetik kommutativer Integritätsbereiche, V), Math. Zeit. vol. 43 (1938) pp. 768-782. MR 1545748
  • [7] -, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. vol. 179 (1938) pp. 204-226.
  • [8] F. S. Macaulay, The algebraic theory of modular systems, Cambridge Tracts in Mathematics and Mathematical Physics, vol. 19, Cambridge, 1916.
  • [9] S. MacLane, Subfields and automorphism groups of $ p$-adic fields, Ann. of Math. vol. 40 (1939) pp. 423-442. MR 1503470
  • [10] N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly vol. 49 (1942) pp. 286-295. MR 0006150 (3:262e)
  • [11] W. Rückert, Zum Eliminationsproblem der Potenzreihenideale, Math. Ann. vol. 107 (1933) pp. 259-281. MR 1512800
  • [12] O. Teichmüller, Diskret bewertete perfekte Körper mit unvollkommenen Restklassenkörper, J. Reine Angew. Math. vol. 176 (1937) pp. 141-152.
  • [13] O. Zariski, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. vol. 62 (1940) pp. 187-221. MR 0000611 (1:102d)
  • [14] -, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 490-542. MR 0008468 (5:11b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016094-3
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society